# SDR 2014F00166

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: General aviation
- Aircraft: ODTSW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258319
- Aircraft time: 6,756 hours, 3,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 258CW161AC
- Part serial: MECDHB1550
- Condition: Misoverhauled
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SCREW JACK PROVIDED BY OWNER OF THE AIRCRAFT WITH PN: 25-8CW161AC AND SN: MEC/DHB/1550, AS REPLACEMENT FOR LIFE LIMITED RT FLAP DRIVESCREW JACK OF OD-TSW, IS INSTALLED ON AIRCRAFT AND WHILE PERFORMING THE POST INSTALLATION RIGGING AND FUNCTIONAL TESTS, IT IS DETERMINED THAT THE SCREW JACKROTATION FOR FLAP ACTUATION IS DETERMINED WRONG.  "EXTEND-RETRACT"THE UNIT HAS BEEN REMOVED FROM AIRCRAFT AND SENT BACK TO SUPPLIER/ORGANIZATION PERFORMED RECENT MAINTENANCE ON THE UNIT.  THE SCREW JACK WAS OVERHAULED ON 30/OCT/2014.
